MathSciNet Relay Station
MathSciNet bibliographic data
MR1156066 (93b:47020) 47A55 (47B25)
Koshmanenko, Y. D. A contribution to the theory of rank-one singular perturbations of selfadjoint operators. Ukrain. Mat. Zh. 43 (1991), no. 11, 1559--1566; translation in Ukrainian Math. J. 43 (1991), no. 11, 1450–1457 (1992)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement